MAUDE Adverse Event Report: O&M HALYARD, INC. N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK; ICP FACIAL PROTECTION PRODUCTS
Model Number 46727
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
An anonymous amazon review was received which indicates while wearing the mask, the customer got styes on two separate occasions.Additional questions were requested from amazon (the customer), no response has been received to-date.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.Attempts were made to acquire additional information from amazon regarding the incident, however the reviewer's post did not provide any contact information and was posted anonymously; therefore, investigation and additional incident details were limited.No lot number was provided; therefore, a dhr review was not possible.No samples were available so an evaluation was not possible.A 12 month trend review for the product code was conducted.There were no similar instances where mask use caused a stye.This incident appears isolated.The manufacturing site performs monthly trending analysis and will continue to monitor for any corrective action needs.This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).H3 other text: device not returned.

Brand Name
N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18314266
Report Number9616096-2023-00087
Device Sequence Number17838597
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown